Carrie J’s Story

Female 4One year ago in Oct. I was diagnosed with a sinus infection. I was prescribed generic Levaquin. On just day 3 of taking it, I started experiencing leg pain. I thought I was coming down with a virus. On day 6 of taking it, when my legs kept getting worse and not better I went on the internet and read about side affects from this medicine. I realized that my leg pain/achiness was from the antibiotic. I decided not to finish the rest of the 10 day course. I then experienced 2 months of extreme muscle aches and knee pain. I could not even bend my knees to squat, they hurt so bad. I would literally have to drag myself home each afternoon after work. And when I got home would have to just sit as the pain was so extreme. I felt like I had a bad flu all the time. I not only affected my legs but my shoulders and the tendinitis I had in my elbow years ago(and had been pretty much healed) was once again inflamed. I then noticed a black floater in my eye that I had never had before. Since that time I have had a few more floaters in my other eye appear.I started getting charlie horse type pain in my feet that just came on suddenly, again never having had this happen before. I also noticed that I began slowly to lose a lot of muscle tone throughout my body. It has been a year and this is still a problem. I am slowly and carefully trying to get back to exercising. This all happened from just taking 6 pills. I would have never taken this antibiotic if I knew what the side affects could be. Those 2 months I endured such pain. I will NEVER EVER take it again and will continue to warn others to stay away from all fluoroquinolones.